Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Any ideas for oral side effect from "legal" bath salts ?

I m a 30 yr old male and have snorted legal bath salts in small, regulated doses I span out over a week or so. I was treated for thrush a few days after the first time. This was my second time of spanning it out and I ve noticed the exact same symptoms as my first usage. I do smoke, but have never had any health problems nor do any run in the genes. There s no foul breath, very small amount of swelling, and what appears to be white teethmarks running along the side of my tongue to the front of it. My tongue is sore, but all symptoms went away after the first time. This is the second time of using with exactly the same side effects and unless it s the cause; it s too coincidental to be thrush. Do you have any ideas of why it happens or what it is?
Asked On : Fri, 4 Mar 2011
Answers:  7 Views:  1019
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
its not an allergic reaction, the problem is you grind your teeth and gnaw alot, you wont realize it but the next day your mouth will be full of sores that you dont remember getting, trust me man, i been on this boat since before this shit was in stores
Answered: Sat, 5 Mar 2011
  Anonymous's Response
Same thing happend to me from snorting bath salts, Blistered, swollen lips; burning tongue, inflamed mouth.
Answered: Tue, 8 Mar 2011
  User's Response
I got the same thing from snorting bath salts. Now that you say that, my tongue dose look like white teethmarks around my tongue. Also have; burning tongue, inflamed mouth
Answered: Tue, 8 Mar 2011
  Anonymous's Response
the first time i tried the stuff i didnt know how much to do and i did almost half a gram of 250mg and i stayed up for over 55 hours and at about 36 hours i had to go to work and i had lost my voice and my tongue felt really weird almost hurt like it was bleeding but i figured it was because i didnt drink anything maybe your doing to much?
Answered: Tue, 8 Mar 2011
  Anonymous's Response
So what do u do about it? How do u prevent it in the future? (other than the obvious answer of don't do it again)
Answered: Thu, 10 Mar 2011
  Anonymous's Response
It is definately not an allergic reaction. It is a mixture of extreme dehydration (from what it sounds your not drinking any fluids) and Bruxism( ).My advice, no im not gonna say quit, drink a gatorade before doing them or even if you can while doing them. and then nothing but water after that. Unless your up for up to or more than 24 hours, in that case try and drink one every 12 hours. Or you get smart water which has electrolytes already. And also try and ask your dentist for a night guard for when you do sleep because you have probably (if you didnt have it before)have Bruxism now anyway. :) hope that helps.
Answered: Sat, 30 Jul 2011
Dentist, Endodontics Dr. Manisha Rao's  Response
Hi, it may be an allergic reaction to the ingredients. The fact that the symptoms come up after you snort makes it clear that you are allergic to the salts. Please consult a dentist for complete examination, diagnosis and treatment. Take care!
Answered: Sat, 5 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor